# SDR SWAA2022012167929

- Difficulty date: April 19, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 24,805 hours, 14,698 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD WING TO BODY CENTER SUPPORT ANGLE IS CRACKED / REMOVED AND REPLACED R/H FWD WING TO BODY CENTER SUPPORT ANGLE PER SRM 51-40-02.
